• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 4030
  • 1194
  • 508
  • 267
  • 200
  • 119
  • 91
  • 45
  • 45
  • 45
  • 45
  • 45
  • 45
  • 43
  • 34
  • Tagged with
  • 8124
  • 2353
  • 1599
  • 1091
  • 1068
  • 1040
  • 1007
  • 957
  • 896
  • 896
  • 821
  • 770
  • 710
  • 519
  • 496
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
11

Ahmes expansions over certain Euclidean domains a thesis presented to the faculty of the Graduate School, Tennessee Technological University /

Houston, Matthew. January 2009 (has links)
Thesis (M.S.)--Tennessee Technological University, 2009. / Title from title page screen (viewed on Aug. 12, 2009). Bibliography: leaves 28-29.
12

Fast algorithms for NP-hard problems which are optimal or near-optimal with probability one

Terada, Routo. January 1979 (has links)
Thesis--University of Wisconsin--Madison. / Typescript. Vita. Description based on print version record. Includes bibliographical references (leaves 120-123).
13

Analysis of speedup in distributed algorithms

Fishburn, John Philip. January 1900 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1981. / Typescript. Vita. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references (leaves 171-175).
14

A decimal algorithm for minimizing Boolean functions

Duley, James Robert, January 1963 (has links)
Thesis (M.S.)--University of Wisconsin--Madison, 1963. / Typescript. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references (leaf 66).
15

Universal computing systems /

Nelson, Thomas Clayton. January 1970 (has links)
Thesis (Ph. D.)--Oregon State University, 1970. / Typescript (photocopy). Includes bibliographical references (leaf 52). Also available on the World Wide Web.
16

Algorithms for the unitary eigenvalue problem

David, Roden Jason A., January 2007 (has links) (PDF)
Thesis (Ph. D.)--Washington State University, May 2007. / Includes bibliographical references (p. 97-101).
17

Lower bounds for parallel algorithms /

Shah, Pradyut. January 2001 (has links)
Thesis (Ph. D.)--University of Chicago, Dept. of Computer Science, August 2001. / Includes bibliographical references. Also available on the Internet.
18

Algorithms for graph multiway partition problems. / 圖多分割問題的算法研究 / CUHK electronic theses & dissertations collection / Tu duo fen ge wen ti de suan fa yan jiu

January 2008 (has links)
For a weighted graph with n vertices and m edges, the Minimum k-Way Cut problem is to find a partition of the vertices into k sets that minimizes the total weight of edges crossing the sets. We obtain several important structural properties of minimum multiway cuts and use them to design efficient algorithms for several multiway partition problems. We design the first algorithm for finding minimum 3-way cuts in hypergraphs, which runs in O(dmn 3) time, where d is the sum of the degrees of all the vertices. We also give an O(n 4k--lg k) algorithm for finding all minimum k-way cuts in graphs. Our algorithm is based on a divide-and-conquer method and improves all well-known existing algorithms along this divide-and-conquer method. As for approximation algorithms, we determine the tight approximation ratio of a general greedy splitting algorithm (finding a minimum k-way cut by iteratively increasing a constant number of components). Our result implies that the approximation ratio of the algorithm that iteratively increases h -- 1 components is 2 -- h/k + O(h2 /k2), which settles a well-known open problem. / For an unweighted graph and a given subset T ⊂ V of k terminals, the Edge (respectively, Vertex) Multiterminal Cut problem is to find a set of l edges (respectively, non-terminal vertices), whose removal from G separates each terminal from all the others. We show that Edge Multiterminal Cut is polynomial-time solvable for 1 = O(log n) by presenting an O(2lkT(n, m)) algorithm, where T(n, m) is the running time of finding a maximum flow in unweighted graphs. We also give three algorithms for Vertex Multiterminal Cut that run in O(k lT(n, m)), O( l!2 2l T(n, m)) and O(lk 4lT( n, m)) time respectively. Furthermore, we obtain faster algorithms for small k: Edge 3-Terminal Cut can be solved in O(1.415lT(n, m)) time, and Vertex {3, 4, 5, 6}-Terminal Cuts can be solved in O(2.059 lT(n, m)), O(2.772 lT(n, m)), O(3.349 lT(n, m)) and O(3.857 lT(n, m)) times respectively. Our results on Multiterminal Cut can be used to obtain faster algorithms for Multicut. / In this thesis, we study algorithmic issues for three closely related partition problems in graphs: k-Way Cut (k-Cut), Multiterminal Cut, and Multicut. These three problems attempt to separate a graph, by edge or vertex deletion, into several components with certain properties. The k-Way Cut (k-Cut) problem is to separate the graph into k components, the Multiterminal Cut problem is to separate a subset of vertices away from each other, and the Multicut problem is to separate some given pairs of vertices. These three problems have many applications in parallel and distributed computing, VLSI system design, clustering problems, communications network and many others. / Xiao, Mingyu. / Adviser: Andrew C. Yao. / Source: Dissertation Abstracts International, Volume: 70-06, Section: B, page: 3617. / Thesis (Ph.D.)--Chinese University of Hong Kong, 2008. / Includes bibliographical references (leaves 85-92). / Electronic reproduction. Hong Kong : Chinese University of Hong Kong, [2012] System requirements: Adobe Acrobat Reader. Available via World Wide Web. / Electronic reproduction. [Ann Arbor, MI] : ProQuest Information and Learning, [200-] System requirements: Adobe Acrobat Reader. Available via World Wide Web. / Abstracts in English and Chinese. / School code: 1307.
19

Optimization algorithms for phylogenetic networks /

Zhang, Yuanyi. January 2007 (has links)
Thesis (Ph. D.)--University of Texas at Dallas, 2007. / Includes vita. Includes bibliographical references (leaves 114-125)
20

Counting for rigidity, flexibility and extensions via the pebble game algorithm /

Sljoka, Adnan. January 2006 (has links)
Thesis (M.Sc.)--York University, 2006. Graduate Programme in Mathematics and Statistics. / Typescript. Includes bibliographical references (leaves 168-173). Also available on the Internet. MODE OF ACCESS via web browser by entering the following URL: http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&res_dat=xri:pqdiss&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&rft_dat=xri:pqdiss:MR19755

Page generated in 0.0584 seconds